# SDR XNOA1168

- Difficulty date: December 5, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 44,949 hours, 30,476 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Condition: Malfunctioned
- Location: Mlg Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT IN SYSTEM 1 OR 2. REMOVED AND REPLACED RT MLG PITCH DAMPER IAW A300 AMM 32-11-15. OPS CK NORMAL IAW A300 AMM 32-30-00. (CLOSED)
